# SDR 2004UALA00961

- Difficulty date: October 16, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 48,029 hours, 25,714 cycles
- Engine: Ge CFM56*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MCI DUE TO HIGH ENGINE GAS TEMPERATURE READING IN NR 1 ENGINE.  REVIEWED CHRONIC EGT INDICATION HISTORY, ACCOMPLISHED CONTINUITY CHECK FROM EGT CIRCUIT BREAKER TO D442 CONNECTOR AND HAND-OVER-HAND INSPECTION OF WIRING BETWEEN CIRCUIT BREAKER AND INDICATOR. CHECKED CONNECTOR D442 PINS AND SOCKETS FOR DAMAGE, RETENSION OR PUSHED BACK SOCKETS. NO FAULTS FOUND. REPLACED EGT INDICATOR. ACCOMPLISHED ENGINE POWER RUN TO CONFIRM SYSTEM OPERATION. COMPONENT SHOP TEST FOUND NO FAULTS ON REMOVED EGT INDICATOR UNIT.
